# SDR CALA2025111911336

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER THE NUTPLATE AT CABIN FLOOR STRUCTURE BS 353 RBL 24.  REMOVED CORROSION AT CABIN FLOOR STRUCTURE STA 353 RBL 24 IAW B7 57-300 SRM 51-10-02-0G, CHECKED LIMITS MATERIAL LOSS 0.016" MAX ALLOWED IS 0.006 OF THICKNESS ORIGINAL 0.063" FOUND TO BE OUT OF LIMITS P/N 141N516003, IAW SRM 53-00-51-1A-1 T93963.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G.
